On TikTok, influencers are taking spoonfuls of a gel-like substance out of a jar called…
Author: Tori Rodriguez
Tori Rodriguez, MA, LPC, AHC, is an Atlanta-based journalist, licensed psychotherapist and Ayurvedic health coach, creator of the body-positive wellness company Bettie Page Fitness, and author of two books – The Little Book of Bettie: Taking a Page from the Queen of Pinups and Bettie Page: The Lost Years. She holds a BS in psychology from Georgia State University and an MA in counseling psychology from the Georgia School of Professional Psychology. Tori has also managed a medical practice and was instrumental in developing Georgia’s multi-specialty telemedicine program.
Some of the most common drugs can mess with your digestion, leaving you backed up or making a run for it. Here’s how to cope. Plus, a new test that can help. When your stomach gives you trouble, you might naturally think back to your last couple of meals to try to pinpoint the cause. But it could be your medication that’s giving you gastrointestinal side effects. Medications can mess with your digestive system in a variety of ways, from irritating your esophagus or stomach lining to causing stomach bleeding and ulcers. “With over 6 billion prescriptions dispensed in 2021…
You have a recurring pain in your abdomen, and it’s usually accompanied by diarrhea or constipation. Could it be indigestion from a spicy meal last night, or something more serious? For millions of Americans – and many more who go undiagnosed – it’s the latter, and it’s likely a condition known as irritable bowel syndrome (IBS). If you’ve been diagnosed with IBS – and 15 million Americans have – you may be familiar with some of the newer drugs used for this condition, such as Linzess (linaclotide) and Viberzi (eluxadoline). After all, they have been heavily advertised. But are medications…
With its seemingly endless bounty of irresistible dishes, Thanksgiving is undoubtedly one of the tastiest holidays of all. Unfortunately, that can also make it one of the most painful if you overdo it and end up with that dreaded burning sensation in your chest. Heartburn is a symptom of acid reflux, which occurs when the esophagus malfunctions and causes stomach acid to flow into it — and that’s when that fiery feeling sets in. Understandably, the idea of abstaining from all those once-a-year goodies may sound like a form of torture, so how can you have your cake and eat…
MedShadow Foundation is an independent nonprofit health & wellness journalism organization focused on helping to protect lives from the side effects of medication and lower risk with alternative health options.
We help protect your life and the lives of your family by making sure you have the information you need to make informed decisions about the risks, benefits and alternatives to medicines.
Even though MedShadow is nonprofit, we refuse to accept support from pharmaceutical companies or medical device manufacturers. You can be sure that our information is free from the influence of pharmaceutical companies.
Symptoms & Concerns
MedShadow Foundation does not provide medical advice, diagnosis or treatment.
This site complies with the HONcode standard for trustworthy health information: verify here.
MedShadow Foundation is a registered 501(c)(3) non-profit organization. MedShadow does not accept advertising or contributions from pharmaceutical companies, medical device manufacturers or political action organizations.
Copyright © 2022, MedShadow Foundation. all rights reserved. Designed by Dante Steward